# SDR AWXA0001070

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: BAC1498139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 500C+6 LONGERON 16R CRACKED. REMOVED STR SECTION IAW S/B 737-53-1145; NDT VERIFIED NO CRACKS; FABED AND INSTALLED REPAIR PARTS IAW S/B 737-53-1145, ER03-5314-0032-DL1

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1145](https://openairdocs.org/service-documents/boeing/sb-737-53-1145.md). Cited as "S/B 737-53-1145"
